Saikat Mazumdar

Postdoctoral Fellow
Department of Mathematics
The University of British Columbia

1984 Mathematics Road
Vancouver, B.C. V6T 1Z2


Office: ESB 4122

Curriculum Vitae

Research Interests


  1. GJMS-type Operators on a compact Riemannian manifold: Best constants and Coron-type solutions.   J. Differential Equations, 261 (2016), no. 9, 4997-5034.

  2. Struwe's Decomposition  for a Polyharmonic Operator on a Compact Riemannian Manifold with or without boundary.  Commun. Pure Appl. Anal. 16 (2017), no. 1, 311–330.

  3. Hardy-Sobolev equations with asymptotically vanishing singularity:  Blow-up analysis for the minimal energy.  Nonlinear Analysis, 169 (2018), 190-217 .